# SDR J7SA2020113000244

- Difficulty date: November 23, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N433FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010072
- Aircraft time: 88 hours, 48 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO ENGINE 1 REV FAULT, ENGINE 2 REV FAULT, AVIONICS FAIL, AUTO-THROTTLE FAIL, E-BAY SMOKE DETECTOR FAIL, BRAKE CONTROL FAULT, FD FAULT, AVNX AURAL WARN FAULT.  CREW WENT THROUGH QRH, DECLARED EMERGENCY TO GET PRIORITY HANDLING.  AIRCRAFT LANDED WITHOUT INCIDENT AT KAPA.  REPLACED BCM (P/N 90007262-5; S/N DEC19-0283) WITH MODIFIED UNIT (P/N 90007262-5; S/N MAR16-0125).  PERFORMED OPERATIONS CHECKS WITH NO DEFECTS NOTED, IAW EMB 450/500 AMM 32-41-01.  REPLACED DCM (P/N 822-2394-002; S/N 4M85NG) WITH OVERHAULED UNIT (P/B 822-2394-002; S/N 44TGDHJ).  PERFORMED CONFIGURATION UPLOAD AND OPERATIONS CHECKS WITH NO DEFECTS NOTED, IAW EMB 450/500 AMM 42-22-01.
